# SDR R61A201612280049

- Difficulty date: December 15, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 21,368 hours, 17,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17013808001
- Condition: Corroded
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, GUSSET AT CENTER OF FRAME 11, FLIGHT DECK BENEATH FLOOR PANELS 221DLP, 221ELF IS CORRODED.  MAINTENANCE R & R GUSSET AT CENTER OF FRAME 11 FLIGHT DECK BENEATH FLOOR PANELS 221DLP, 221ELF IAW SRM 51-23-04, 51-40-02, 51-41-02, PN 170-13808-001, GUSSET.
